| Model Number |
N/A |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been received by the manufacturer for evaluation.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
Event or Problem Description
It was reported by the customer "image is not fully showing on the screen." no other information was provided.